# SDR WX0A2023051231765

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N299NV
- Make and model: Airbus A320-214
- Aircraft serial: 4870
- Aircraft time: 31,610 hours, 20,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 859782
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF T/C 335100-03-1-001 BATT CAP CHECK / REMOVED AND REPLACED FWD 10WL,LH 11WL AFT 13WL  EPSU  BATT IAW A320 AMM 33-51-38-000-002-A REMOVAL AND 33-51-38-400-002-A INSTALL , OPS CHECK GOOD"
